Journal of Geometry
Journal of Geometry (JG) is devoted to the publication of current research developments in the fields of geometry, and in particular of recent results in foundations of geometry, geometric algebra, finite geometries, combinatorial geometry and differential geometry.
First published in 1971
1 volume per year, 3 issues per volume
approx. 750 pages per vol.
Format: 15.5 x 23.5 cm
ISSN 0047-2468 (print)
ISSN 1420-8997 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.25 (2016)
Rafael López (August 2018)
To view the rest of this content please follow the download PDF link above.